# SDR HEEA080318

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spline Adapter
- Part number: 4619003003
- Part serial: 902
- Condition: Worn
- Location: Tail Rotor
- Part time: 11,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PITCH SHAFT SPLINES AND CORROSION ON CASE. REPAIRED.
